MathSciNet Relay Station
MathSciNet bibliographic data
MR1086074 52C20 (52C07 82D25)
Baake, M.; Kramer, P.; Schlottmann, M.; Zeidler, D. Planar patterns with fivefold symmetry as sections of periodic structures in $4$-space. Internat. J. Modern Phys. B 4 (1990), no. 15-16, 2217–2268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement